# SDR 2003F00132

- Difficulty date: November 18, 2002
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N19XS
- Make and model: Saab SF340A
- Aircraft serial: 340A019
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Condition: Malfunctioned
- Location: Autocoarsen
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 4472 - CLE-PIT - ABORTED TAKEOFF DUE TO AUTOCOARSEN WOULD NOT ARM DURING TAKEOFF ROLL.  TORQUE WAS 90 PERCENT, AIRSPEED BETWEEN 90 AND 100 KNTS AND SWITCH IN THE ON POSITION.  CONTRACT MAINTENANCE AND THE FLIGHT CREW PERFORMED THE P3 AND AUTOCOARSEN TEST, OPS CHECKED GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
